# SDR SWIA201440128

- Difficulty date: November 11, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER TRANSCOWL INBD FWD CORNER DENTED.   REPAIRED RT ENGINE UPPER TRANSCOWL INBD FWD CORNER DENT IAW REO TESTED GOOD.
